# SDR DALA1507930904

- Difficulty date: February 10, 2014
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 70,968 hours, 54,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, BS 1338, S-27L, LBL 19 FRAME ANGLE DAMAGED.  REPAIRED IAW ERA 523098-14.
